본문 바로가기
KERD
논문KCI 등재

필러시술이후 발생한 부작용의 한·양방 병행치료 1례

Oriental-western Cooperative Treatment Clinical Sudy of Side Effect after Filler Injection Glabella Region.

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류한의학

초록

Objective : The purpose of this study is to report the oriental-western cooperative treatment on opthalmic and dermatologic disease caused by adverse effect of filler injection galbella region. Method : After filler injection, a patient suffers from spontenous blineness and palsy of oculomotor and trochlear nerve on right eye and erythema on glabella and nasal region. She is admitted to kyung-hee oriental hospital for 2 weeks with oriental(herbal-medicine, acupunture and nega treatment) and western(department of opthalmology, dermatology and plastic surgery measurement) treatment. Result & Conclusion : Nerve palsy was recovered near to normal. And skin legion was proceeded to recovery period without any complication. This recovery speed with oriental-western cooperative treatment is much faster than usual treatment.

Abstract

Objective : The purpose of this study is to report the oriental-western cooperative treatment on opthalmic and dermatologic disease caused by adverse effect of filler injection galbella region. Method : After filler injection, a patient suffers from spontenous blineness and palsy of oculomotor and trochlear nerve on right eye and erythema on glabella and nasal region. She is admitted to kyung-hee oriental hospital for 2 weeks with oriental(herbal-medicine, acupunture and nega treatment) and western(department of opthalmology, dermatology and plastic surgery measurement) treatment. Result & Conclusion : Nerve palsy was recovered near to normal. And skin legion was proceeded to recovery period without any complication. This recovery speed with oriental-western cooperative treatment is much faster than usual treatment.

참고문헌 (9)

  1. Lowe NJ, "Adverse reactions to dermal fillers, review", Dermatol Surg, 31, pp.1616~1625 (2005)
  2. Engelman DE, "Dermal fillers: complications and informed consent", J Cosmet Laser Ther, 7, pp.29~32 (2005)
  3. S. Schanz, "Arterial embolization caused by injection of hyaluronic acid (Restylane)", British Journal of Dermatology, 146, pp.920~932 (2002)
  4. Shafir R, "Long-term complications of facial injections with Restylane (injectable hyaluronic acid)", Plast Reconstr Surg, 106, pp.1215~1216 (2000)
  5. Silvia P, "Retinal branch artery occlusion following injection of hyaluronic acid (Restylane)", Clinical and Experimental Ophthalmology, 34, pp.363~364 (2006)
  6. 김상태, "Hyaluronic Acid (Restylane®) 주입 후 발생한 지연 과민 반응 1예", 대한피부과학회지, 47(8), pp.960~963 (2009), 대한피부과학회
  7. 강유석, "미간에 Filler 주입 후 발생한 시력 소실 1예", 대한피부과학회지, 45(4), pp.381~383 (2007), 대한피부과학회
  8. Zimmerman CF, "Orbital infartion syndrome after surgery for intracranial aneurysms", Ophthalmology, 102, pp.594~598 (1995)
  9. 김지수, "신경안과진료", pp.429~452 (2010), 이퍼블릭

관련 논문AI추천

이 간행물의 다른 논문 (11건)